# SDR QXEA200800424

- Difficulty date: April 18, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK.  FWD CORNER CASTING ON MCD HAS CORROSION AROUND NUTPLATE, TOP AND BOTTOM.  REMOVED FWD CORNER MCD CASTINGS AND INSTALL NEW CASTING REF -8 200 SRM 51-40-00 AND 51-40-11.
